# SDR N6WA20121226001

- Difficulty date: December 26, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 26,295 hours, 185,565 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE DEGRADED, CAUTION MESSAGE ON TAKEOFF.  PERFORMED 3 ENGINE STARTS AND CLEARED FAULTS IAW AMM 72-00-00.
